hello there everyone am new to the boards.
anyway in march i started taking antibiotics for chest infection. The doctor gave me co amoxiclav for 2 weeks, then gave me again for 2 weeks for urinary tract infection.it was really horrible with disgusting side affects. That was the first time i have taken antibiotics and ever since then i have got acid reflux.its been nearly 4 months and i have been getting indigestion, bloating and belching even when my stomach is empty. i am on lansaprazole it has made some difference.
i have just had my h pylori test.
anyone know how long does it take for the side affects to clear up?
any help will be helpful
thanks for reading my question
I also took a series of antibiotics from a sinus infection (which might be acid reflux related) and that sent my stomach to pain. I just recently got it controlled, but now I'm facing other "silent GERD" symptoms that aren't very silent.
Try to increase the good bacteria in your stomach first by using pro-biotics. Also try aloe juice and eliminate carbs in your diet.
The following user gives a hug of support to cupCakeCat: iby123 (08-01-2011)
The Following User Says Thank You to cupCakeCat For This Useful Post: iby123 (08-01-2011)
What was the result of your H.Pylori test . I had a positive one 2yrs ago. Treatment was awful and my stomach has never been right since, I also have a Hiatal Hernia.
I read a lot of peoples success with Probiotics but I have taken them everyday for two yrs and they have done Nothing for me.
I do find the ALOE VERA DIGESTIVE AID juice helpful, also GRAPEFRUIT SEED EXTRACT,
after heavy doses of Antibiotics the stomach can really play up. Solofelix.
I want to really make sure I'm not producing too much acid before going down the ACV/Stomach Acid (HCl... and Pepsin) route. I don't want to take risk even though some say it works.
Yeah, iby, I hope it goes away for you quickly. I hope you're drinking cranberry for your UTI and just try to stay away from antibiotics because it's really nasty.... I also have Greek yogurt to really increase my probiotics.
Have you tried gas-X (is that the name?) for your gas issue? Some people say it works. Mine isn't really bad so I just tough it out. I'm not going to take more meds than I need.
thanks for your help cupCakeCat
when did your problems start?
i am 21 now my problems started in march.i was sooo good last year nothing wrong with me at all.this year i dont know what happened.i had a flu and went to doctors they said i had chest infection and gave me 2-3 antibiotics.i had a x ray and it revealed i never had a chest infection.
i hardly get heartburn.its just i eat a little bit and am already feeling a fullness in my stomach, then my bloating and burping start.Thanks again for helping me
i heard that ginger is good for acid reflux.
Take Probiotics after Antibiotics I was told . Never found they did anything for me.
Ginger is good, buy fresh and slice it and pour boiling water over it and leave until cool enough to drink.
Also try Gaviscon after each meal and no food three hours before bed.
Hope this helps and good luck, Solofelix.
The Following User Says Thank You to solofelix For This Useful Post: iby123 (08-03-2011)
i should be getting my h pylori results tommorow.
if i have h pylori and i take the antibiotics would my bloating and burping and indigestion go away?
i seem to get bloated when i drink water not sure why though.
Are you being referred for an Endoscopy/Biopsy.
I don't know if this is the normal procedure but after my diagnoses by blood test I was then sent for an Endoscopy/Biopsy which revealed H.Pylori, I guess different countries have their own way of doing things.
You will be treated with two different types of Antibiotics and a PPI for 7 days, some countries do 14 days but I read that its unnecessary. You will then be checked at a later date to see if it has been eradicated.
One thing I will suggest and nobody told me about it (I found out months later) is to start on PROBIOTICS as soon as you finish your treatment.
Hope this helps and I wish you well, Solofelix.
iby, My stomach symptoms began after taking NSAD for a Frozen Shoulder. I had bleeding from my stomach and an Ulcer was suspected. I was sent for blood tests straight away and soon after an Endoscopy/Biopsy showed I had H.Pylori which is thought to cause Ulcers in the Stomach.
I had the usual treatment two Antibiotics and a PPI. This was over two years ago and to this day I still have AR/GERD and also a Hiatal Hernia.
I think I may have had another Ulcer during this time (they can reoccur) but no bleeding .
Good Luck with your treatment, Solofelix.